# SDR UALA2010032601022

- Difficulty date: March 26, 2010
- Submitted: April 1, 2010
- Operation: Air carrier
- Aircraft: N584UA
- Make and model: Boeing 757222
- Aircraft serial: 26706
- Aircraft time: 55,912 hours, 19,493 cycles
- Engine: Pwa PW2040
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Bs 1416 S2l
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LIGHTNING STRIKE ON CROWN AT FRAME STA 1416 AT STR 2L.  SKIN NDT'S AT .050.   SF HOLE EVALUATED THE OVERSIZE HOLE CONDITION ACCEPTABLE TO INSTALL FREEZE PLUG.  BLENDED AREA, ULTRASOUND SHOWS .004" OF MATERIAL LOSS, BLEND  WITHIN LIMITS, TREATED PRIMED AND PAINTED.
